logo AFST
Dualité de Langlands quantique
Vadim Schechtman
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 23 (2014) no. 1, p. 129-158

A review of conjectures due to Drinfeld, Beilinson, Gaitsgory et al. and of results of Gaitsgory on the quantum Langlands correspondence.

Un survol des conjectures de Drinfeld, Beilinson, Gaitsgory et al. et de résultats de Gaitsgory sur la correspondance de Langlands quantique.

@article{AFST_2014_6_23_1_129_0,
     author = {Vadim Schechtman},
     title = {Dualit\'e de Langlands quantique},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {6e s{\'e}rie, 23},
     number = {1},
     year = {2014},
     pages = {129-158},
     doi = {10.5802/afst.1400},
     mrnumber = {3204734},
     zbl = {06293506},
     language = {fr},
     url = {https://afst.centre-mersenne.org/item/AFST_2014_6_23_1_129_0}
}
Schechtman, Vadim. Dualité de Langlands quantique. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 23 (2014) no. 1, pp. 129-158. doi : 10.5802/afst.1400. afst.centre-mersenne.org/item/AFST_2014_6_23_1_129_0/

[1] Arinkin (D.), Gaitsgory (D.).— Singular support of coherent sheaves, and the geometric Langlands conjecture, arXiv :1201.6343.

[2] Beilinson (A.), Bernstein (J.).— A proof of Jantzen conjectures, I.M.Gelfand Seminar, Adv. Soviet Math. (AMS), 16, Part 1, p. 1-51 (1993). | MR 1237825 | Zbl 0790.22007

[3] Beilinson (A.), Drinfeld (V.).— Quantization of Hitchin integrable system and Hecke eigensheaves.

[4] Beilinson (A.), Schechtman (V.).— Determinant bundles and Virasoro algebras, Comm. Math. Phys., 118, p. 651-701 (1988). | MR 962493 | Zbl 0665.17010

[5] Belavin (A.), Polyakov (A.), Zamolodchikov (A.).— Infinite conformal symmetry in 2D quantum field theory, Nucl. Phys. B241, p. 333-380 (1984). | Zbl 0661.17013

[6] Berezin (F.A.), Gelfand (I.M.).— Quelques remarques sur la théorie des fonctions sphériques sur les variétés symétriques riemanniennes (russe), Trudy MMO (Travaux de la Société Mathématique de Moscou) 5, p. 311-351 (1956). | MR 86266 | Zbl 0075.11803

[7] Braverman (A.), Gaitsgory (D.).— Geometric Eisenstein series, Invent. Math. 150, p. 287-384 (2002). | MR 1933587 | Zbl 1046.11048

[8] Bezrukavnikov (R.), Finkelberg (M.), Schechtman (V.).— Factorizable sheaves and quantum groups, Lect. Notes in Math. 1691, Springer-Verlag, Berlin (1998). | MR 1641131 | Zbl 0938.17016

[9] Finkelberg (M.), Mirkovich (I.).— Semiinfinite flags. I. Case of global curve 1  ; Feigin (B.), Finkelberg (M.), Kuznetsov (A.), Mirkovich (I.), Semiinfinite flags. II. Local and global intersection cohomology of quasimaps spaces, dans : Differential topology, infinite-dimensional Lie algebras, and applications, p. 81-112 et p. 113-148, AMS Transl. Ser. 2, 194, Providence, RI (1999). | MR 1729360 | Zbl 1076.14511

[10] Frenkel (E.), Ben-Zvi (D.).— Vertex algebras and algebraic curves, 2nd Edition, Math. Surveys and Monographs 88, AMS, Providence, RI (2004). | MR 2082709 | Zbl 1106.17035

[11] Frenkel (E.), Gaitsgory (D.), Vilonen (K.).— Whittaker patterns in the geometry of moduli spaces of bundles on curves, Ann. Math. 153, p. 699-748 (2001). | MR 1836286 | Zbl 1070.11050

[12] Frenkel (E.), Gaitsgory (D.), Vilonen (K.).— On the geometric Langlands conjecture, JAMS 15, p. 367-417 (2001). | MR 1887638 | Zbl 1071.11039

[13] Gaitsgory (D.).— Twisted Whittaker models and factorizable sheaves, Selecta Math. (N.S.) 13, p. 617-659 (2008). | MR 2403306 | Zbl 1160.17009

[14] Gaitsgory (D.).— On a vanishing conjecture appearing in the Geometric Langlands correspondence, Ann. Math. 160, p. 617-682 (2004). | MR 2123934 | Zbl 1129.11050

[15] Ginzburg (V.).— Perverse sheaves on a loop group and Langlands duality, arXiv :alg-geom/2511007. | MR 1092806

[16] Helgason (S.).— Groups and geometric analysis, Academic Press (1984). | MR 754767 | Zbl 0543.58001

[17] Kazhdan (D.), Lusztig (G.).— Tensor structures arising from affine Lie algebras I-IV JAMS, 6, p. 905-947, p. 949-1011 (1993) ; 7, p. 335-381, p. 383-453 (1994). | MR 1186962 | Zbl 0786.17017

[18] Lafforgue (L.).— Chtoukas de Drinfeld et correspondance de Langlands, Inv. Math. 147, p. 1-241 (2002). | MR 1875184 | Zbl 1038.11075

[19] Laumon (G.).— Transformation de Fourier généralisée, arXiv :alg-geom/9603004.

[20] Maaß(H.).— Über eine neue Art von nichtanalytichen automorphen Funktionen und die Bestimmung Dirichletscher Reihen durch Funktionalgleichungen, Math. Ann. 21, p. 141-183 (1949). | MR 31519 | Zbl 0033.11702

[21] Macdonald (I.G.).— Spherical functions on a 𝔭-adic Chevalley group, Bull. Amer. Math. Soc. Vol. 74, 3, p. 520-525 (1968). | MR 222089 | Zbl 0273.22012

[22] Mirković (I.), Vilonen (K.).— Geometric Langlands duality and representations of algebraic groups over commutative rings, Ann. of Math. (2) 166, p. 95-143 (2007). | MR 2342692 | Zbl 1138.22013

[23] Satake (I.).— Theory of spherical functions on reductive algebraic groups over 𝔭-adic fields, Publ. Math. IHES 18, p. 5-69 (1963). | Numdam | MR 195863 | Zbl 0122.28501

[24] Stoyanovsky (A.).— On quantization of the geometric Langlands correspondence, arXiv :math/9911108.

[25] Stoyanovsky (A.).— Quantum Langlands duality and Conformal field theory, arXiv :math/0610974.